# SDR SWIA2020031049100

- Difficulty date: January 17, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME BELOW THE LEFT WINDSHIELD SIDE POST SUPPORT IS CRACKED.  (C CHECK) RO 3/7/2020    REMOVED FRAME BELOW LEFT WINDSHIELD SIDE POST SUPPORT REF CRJ 200 SRM.  INSTALLED  NEW FRAME BELOW LEFT WINDSHIELD SIDE POST SUPPORT WITH NEW REF CRJ 200 SRM. PRESSURE LEAK CHECKS GOOD, OPERATIONAL CHECKS GOOD. REFERENCE THE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
